# SDR AALA202111027102

- Difficulty date: October 27, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737*
- Aircraft serial: 33243
- Aircraft time: 18,569 hours, 7,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT AT SEAT 24C BROKEN (ESCAPE PATH LIGHTING). **SUPPLEMENTAL REPORT FOR AALA202110297102: REMOVED AND REPLACED EXIT LIGHT SEAT SHROUD PER CMM 25-25-00** (CLOSED)
